# SDR CA190725008

- Difficulty date: July 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,873 hours
- Engine: Garrtt TPE331*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: MS171536
- Condition: Sheared
- Location: Scissor Link
- Component: Nose Gear
- Component part number: 2752500001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR UPPER SCISSOR LINK SPRING PIN FOUND SHEARED AND SHAFT WAS MIGRATING OUT OF SCISSOR LINK. FLEET CAMPAIGN WAS CONDUCTED AND ONE MORE ROLL PIN WAS FOUND SHEARED. ROLL PINS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190725008)
